# SDR DALA2022030101307

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 495 hours, 232 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8310 -DIV- TO DTW DUE TO CREW OXYGEN INDICATION DISPLAYS AMBER DASHES AND NOT ENOUGH FUEL FOR ALTITUDE RESTRICTIONS. CORRECTIVE ACTION: REPLACED CDC1 LRM 5, DC-18 POWER MODULE. (LP# 8583445)
